Tohoku Mathematical Journal

On Riemannian manifolds with homogeneous holonomy group ${\rm Sp}(n)$

Hidekiyo Wakakuwa

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 10, Number 3 (1958), 274-303.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244665

Digital Object Identifier
doi:10.2748/tmj/1178244665

Mathematical Reviews number (MathSciNet)
MR0106488

Zentralblatt MATH identifier
0085.16302

Subjects
Primary: 53.00

Citation

Wakakuwa, Hidekiyo. On Riemannian manifolds with homogeneous holonomy group ${\rm Sp}(n)$. Tohoku Math. J. (2) 10 (1958), no. 3, 274--303. doi:10.2748/tmj/1178244665. https://projecteuclid.org/euclid.tmj/1178244665


Export citation

References

  • [1] Theory of harmonic integrals, I, II (in Japanese). Tokyo (1955 and 1955)
  • [1] BERGER, M. :Sur les groupes d'holonomie des varietes riemanniennes. C. R. Acad. Sci., Paris, 237 (1953), 472-474.
  • [2] BERGER, M. :Sur les groupes d'holonomie des varietes riemanniennes non symetriques., C. R. Acad. Sci., Paries, 237 (1953), 1036-1038.
  • [3] BERGER, M. :Groupes d'holonomie des varietes riemanniennes. Applications. C. R. Acad Paris, 238 (1954), 985-986.
  • [1] BOCHNER, S. :Vector fields and Ricci curvature. Bull. A. M. S., 52 (1946), 776-797
  • [2] BOCHNER, S. :Curvature in Hermitian metric. Bull. A. M. S., 52 (1946), 179-195
  • [3] BOCHNER, S. :Curvature and Betti numbers, I. Ann.of Math-, 49 (1948), 379-390
  • [4] BOCHNER, S. :Curvature and Betti numbers, II. Ann. of Math., 50(1949), 77-93
  • [1] BIDAL, P. et G. DE RHAM:Les forms differentielles harmoniques. Comm. Math. Helv., 19 (1940), 1-49.
  • [1] CALABI, E. AND D. C. SPENCER: Completely integrable almost complex manifolds. Bull. A. M. S., 57 (1951), 254-255.
  • [1] CHERN, S. S. :On Riemannian manifold of four dimensions. Bull. A. M. S., 51 (1945), 964 971.
  • [2] CHERN, S. S. :Characteristic classes of Hermitian manifolds, Ann. of Math., -47(1946), 85 121.
  • [3] CHERN, S. S. :Topics in differential geometry. Princeton (1951),
  • [1] CARTAN, E. :Les groupes d'holonomie des esa:es generalisees. Acta Math., 48(1926), 1-42.
  • [1] DE RHAM, G. :Varietes differentiates! Act. Sci. et Indust. 1222., Paris (1955)
  • [1] ECKMANN, B. :Quelque proprieties globales des varietes kahleriennes. C. R. Acad. Sci., Paris, 229 (1949), 577-579.
  • [1] ECKMANN, B. AND H. GUGGENHEIMER. :Formes differentielles et metrique hermitienne sans torsion. I., C. R. Acad Sci, Paris 229 (1949), 464-496.
  • [2] ECKMANN, B. AND H. GUGGENHEIMER. :Formes differentielles et metrique hermitienne sans torsion. II. C. R. Acad Sci., Paris, 229 (1949) 489-491.
  • [3] ECKMANN, B. AND H. GUGGENHEIMER. :Sur les varietes closes a metrique hermitienne sans torsion. C. R. Acad Sci., Paris, 229 (1949), 503-505.
  • [1] EHRESMANN, C:Sur la theorie des espaces fibres. Coll. Top. Alg. (1947)
  • [2] EHRESMANN, C:Sur les varietes presque complexes. Proc. Int. Congr
  • [1] EISENHART, L. P. :Cotinuous groups of transformations. 38, Princeton (1933),
  • [1] FROLICHER, A. :Sur integrabilite de structures presque complexes. C. R. Acad. Sci., Paris, 232 (1951), 2284-2286.
  • [1] GUGGENHEIMER, H. :Sur les varietes qui posedent une forme exterieur quadiaique fermee C. R. Acad. Sci., Paris, 232 (1951), 470-472.
  • [2] GUGGENHEIMER', H. :A note en curva'nre and Betti numbers. Proc. Amer. Math. Soc., 2(1951), 867-870.
  • [3] GUGGENHEIMER', H. :Uber komplex-analytische Mannigfaltigkelt mit Kahlerscher Metrik. Commt Math. Helv., 25(1951), 257-297.
  • [4] GUGGENHEIMER', H. :Uber Kahlersche und symplektische Differentialalgebren. Thoku Math. J., 4, No. 2, (1952), 157-171.
  • [5] GUGGENHEIMER', H. :Formes et vecteurs psedo-analytiques. Ann. Mat. pura appl.(4), 3 (1954), 223-246.
  • [6] GUGGENHEIMER', H. : Varietes symplectiques. Coll. Top., Strasbourg, Janvier (1951)
  • [1] HODGE, W. V. D. : Theory and Applications of harmonic integrals. Cambr. (1941)
  • [1] IWAMOTO, H. : On the structure of Riemannian spaces whose holonomy grou. s fix a nul system, Thoku Math. J., 1, No. 2 (1950), 109-135.
  • [1] LIEBERMANN, P. : Sur les variefes presque complexes V^n munies d'un champ de w-elemeni reels. C. R. Acad. Sci., Paris, 233 (1951), 1971-1973.
  • [2] LIEBERMANN, P. :Formes dif erentielles sur une variete symlejtique. C. R. Acad. Sci., Paris, 234 (1952), 395-397.
  • [3] LIEBERMANN, P. : Sur les structures presque quaternioniennes de deuxieme espece. C. R. Acad Sci., Paris, 234 (1952), 1030:1032.
  • [4] LIEBERMANN, P. : Sur le probleme d'equivalence de certaines structures infinitesimales. Thes (1953).
  • [1] LICHNEROWICZ, A. : Un theoreme sur les espaces homogenes complexes. Archiv. der Math., (1954), 207-215.
  • [2] LICHNEROWICZ, A. : Theoreme de reductibilite des varietes kahleriennes et applications. C. R. Acad. Sci., Paris, 231 (1950) 1280-1282.
  • [3] LICHNEROWICZ, A. : Generalisations de la geometric kahleenne globale. Coll. geo. diff., Louvai (1951).
  • [4] LICHNEROWICZ, A. : Formes a derivee covariante nulle sur une variee riemannienne. C. R. Acad Sci., Pans, 232 (1951), 146-147.
  • [5] LICHNEROWICZ, A. : Sur les varietes riemanniennes admettant une forme a derivee covariant nulle. C. R. Acad. Sci., Paris, 232 (1951), 677-6/9.
  • [6] LICHNEROWICZ, A. : Sur les varietes symplectiques. C. R. Acad. Sci., Paris, 233(1951), 723-725
  • [7] LICHNEROWICZ, A. : Sur les formes harmoniques des varietes riemanniennes localement reducti bles. C. R. Acad. Sci., Paris, 232 (1951), 1634-1636.
  • [8] LICHNEROWICZ, A. : Espaces homogenes kahleriens. Coll. Inter. C. N. R. S., HI, Geometri differentielle, Strasbourg, 26 (1953).
  • [9] LICHNEROWICZ, A. : Un theoreme sur les espaees homogenes complexes. Archiv. der Math., 5(1954), 207-215.
  • [10] LICHNEROWICZ, A. : Sur les groupes d'holonomie des varietes riemanniens et kahleriens. Edizion Cremonese della S. A. Perrela, Roma (1954).
  • [1] On some 4-dimensional Riemannian Spaces. I. II. Mem. Fac. Sci. Kyush Univ., Ser. A (Math), 4 (1949).
  • [1] SASAKI, S. : On the real representations of spaces with Hermitian connection. Sci. Rep Thoku Univ., ser. I, 33 (1949), 52-61.
  • [1] SCHOUTEN, J. A. AND K. YANO: On pseudo-Kahlerian spaces admitting a continuous group of motions. Proc Kon. Ned. Acad. Wet., Amsterdam, A. 54 (1951), 200-212.
  • [1] THOMAS, T. Y. : The decomposition of Riemann Spaces in the large. Monatsh. f. Math Phys., 47 (1939).
  • [1] WEIL, A. : Sur la theorie des formes differentielles attachees a une variete analytiqu complexe. Commt. Math. Hel^., 20(1947), 110-116.
  • [1] YANO, K. : On harmonic and Killing vector fields. Ann. of Math., 55 (1952), 38-45
  • [1] YANO, K. AND S. BOCHNER : Curvature and Betti numbers. Ann. of Math. Studies, Princeton (1953)
  • [1] YANO, K. AND I. MOGI: Sur les varietes pseudo-kaehleriennes a courbure holomorphique constante C. R. Acad. Sci., Paris, 237 (1953), 962-964.
  • [2] YANO, K. AND I. MOGI: On real representations of Kaehlerian manifolds. Ann. ot Math., 61(1955), 170-189.